# SDR DHL9870720C

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Links
- Condition: Chafed
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NLG WHEEL WELL DOORS ACTUATING  MECHANISM ACTUATION ROD, QUADRANT, LINKS ARE CHAFED SEVERELY AT FWD BULKHEAD.  REMOVED AND REPLACED MECHANISM AND LINK PER MM 32-21-21.  N/R 3577
